| Model Number |
N/A |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported via medwatch "registered nurse (rn) noticed arterial line wave form appeared flat on monitor.Rn assessed the arterial line and noticed blood coming from the j loop.The lines team was called to assess and noted the tubing was cracked.The tubing was changed.No known patient harm at this time.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a cracked connector was confirmed; however, the root cause could not be determined.The product returned for evaluation was an arterial statlock extension tube.Usage residues were observed throughout the sample.A crack was observed in the luer connector.Microscopic inspection of the luer connector revealed a longitudinally aligned crack that extended from the orifice to the middle of the wings.Several other cracks were also observed in the vicinity of the longitudinal crack.The location of the crack suggested that a slip-fit accessory attached to the luer connector may have contributed.However, other unidentified factors may have also contributed.Consequently, this complaint is confirmed as ¿cause unknown¿ at this time.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description